# SDR ASOA201201350

- Difficulty date: April 23, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 23,955 hours, 16,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 WEB RT SIDE CORRODED.  CUT OUT DAMAGE IAW REO 670-53-11-594 01 AND REO 670-53-11-594 REV.  PERFORMED EDDY CURRENT INSPECTION OF WEB CUTLINE PER REO 670-53-11-594 IAW NDTM PART 1, 51-20-006.  NO INDICATIONS NOTED.
